Cookies?
Library Header Image
LSE Research Online LSE Library Services

The bass and topological stable ranks of the Bohl algebra are infinite

Mortini, Raymond, Rupp, Rudolf and Sasane, Amol (2016) The bass and topological stable ranks of the Bohl algebra are infinite. Acta Applicandae Mathematicae, 142 (1). pp. 81-90. ISSN 0167-8019

[img]
Preview
PDF - Accepted Version
Download (297kB) | Preview

Identification Number: 10.1007/s10440-015-0015-4

Abstract

The Bohl algebra B is the ring of linear combinations of functions t k e λt on the real line, where k is any nonnegative integer, and λ is any complex number, with pointwise operations. We show that the Bass stable rank and the topological stable rank of B (where we use the topology of uniform convergence) are infinite.

Item Type: Article
Official URL: http://link.springer.com/journal/10440
Additional Information: © 2015 Springer
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 17 Apr 2015 11:50
Last Modified: 20 Jan 2020 05:54
URI: http://eprints.lse.ac.uk/id/eprint/61621

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics